# SDR SWAA2020062393844

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 5,803 hours, 2,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN COVER AT THE OVERWING LEFT SIDE EXIT IS DETACHED FROM THE LIGHT SOURCE LOCATION.   REINSTALLED THE LENS IAW SIP
